# SDR ERAA064508

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 23033400
- Condition: Cracked
- Location: Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE SEVERAL CRACKS ON FILTER HOUSING ADJACENT TO O-RING BORE.
